Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comment
    1
  • views
    2755

1St Month Completed

CoralShine

528 views

I'm so happy the first month is done for me! I keep reminding myself of the promised three month mark where I'll notice the most difference. I'm almost there!

In regards to how my month went... well I have definitely noticed the redness in my face go down and it doesn't look so irritated. In regards to breakouts, I've cleared up a bit, but I am still breaking out along my temples and a little on the cheeks. But still this is much better than the initial breakouts that I got once starting the Accutane.

In regards to side effects:

-DRY MOUTH, this has become a big problem for me. No matter how many water bottles I drink, I still have a dry mouth. Obviously this isn't the best because a dry mouth leads to bad breath. But I have found something that helps me cope with it. The company is called "TheraBreath" and it creates mouth wash, toothpaste and lozenges specifically for people who deal with bad breath and dry mouth (primarily due to medication). I haven't tried the mouthwash or toothpaste but the lozenges are a total lifesaver!

-Dry lips, not as bad as other stories that I've heard. As long as a I put some aquaphor one them, everything is alright. There isn't any crazy peeling, painful side cuts. I really don't have much to complain about my lips

-Dry hair, when I first noticed how dry my hair was... I was excited? Because that means I could go longer without having to wash my hair. The reason why I got so happy was because I thought my hair would be beautiful and healthy and not frizzy because I wasn't going to have to wash it every other day. However, now, I need to put an oil in my hair in order for it to not feel so frail and dry. Now, I just use some India Oil and it does the trick. However, I feel that once I start the second month of Accutane, I may need to look into doing like a coconut oil mask for my hair in order to give it some moisture back.

-The Accutane rash, its on my left and right hand. This varies in severity, some days it is a little painful (like a bad sunburn kind of pain), sometimes it is itchy and sometimes it seems like its hardly there. I just put some aquaphor on it and it seems to calm the rash down. I'm okay with it... if it means that I'm going to have clear skin.

Other then the breakouts... my first month has not been so bad. I definitely don't think that I have it as bad as some other people. I hope that it continues this way for the remainder of the treatment.



1 Comment


Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×